Translator Disclaimer
March 2002 Minimal groups in separably closed fields
E. Bouscaren, F. Delon
J. Symbolic Logic 67(1): 239-259 (March 2002). DOI: 10.2178/jsl/1190150042

Abstract

We give a complete description of minimal groups infinitely definable in separably closed fields of finite degree of imperfection. In particular we answer positively the question of the existence of such a group with infinite transcendence degree (i.e., a minimal group with non thin generic).

Citation

Download Citation

E. Bouscaren. F. Delon. "Minimal groups in separably closed fields." J. Symbolic Logic 67 (1) 239 - 259, March 2002. https://doi.org/10.2178/jsl/1190150042

Information

Published: March 2002
First available in Project Euclid: 18 September 2007

zbMATH: 1002.03028
MathSciNet: MR1889549
Digital Object Identifier: 10.2178/jsl/1190150042

Subjects:
Primary: 03C60
Secondary: 03C45 , 12L12

Rights: Copyright © 2002 Association for Symbolic Logic

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.67 • No. 1 • March 2002
Back to Top